MAUDE Adverse Event Report: AESCULAP AG CAIMAN DISP.INSTR.ARTICULAT.D5/360MM; BIPOLAR TECHNOLOGIES

AESCULAP AG CAIMAN DISP.INSTR.ARTICULAT.D5/360MM; BIPOLAR TECHNOLOGIES
Model Number PL741SU
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap ag that a caiman disp.Instr.Articulat.D5/360mm (part # pl741su) was used during a procedure performed on (b)(6) 2021.According to the complainant, during the surgery, the shaft/handle of the device broke.The complaint device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the event.Although requested, additional information has not been made available.The malfunction is filed under aag reference xc (b)(4).
 
Additional Manufacturer Narrative
Based upon investigation results, this event was re-evaluated and is considered no longer reportable due to risk file- no malfunction or serious injury.

Brand Name
CAIMAN DISP.INSTR.ARTICULAT.D5/360MM
Common Device Name
BIPOLAR TECHNOLOGIES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11564325
Report Number9610612-2021-00289
Device Sequence Number11886450
Product Code GEI
UDI-Device Identifier04046964694165
UDI-Public4046964694165
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151696
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2022
Device Model NumberPL741SU
Device Catalogue NumberPL741SU
Device Lot Number52612721
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer07/06/2021
Initial Report FDA Received Date03/24/2021
Supplement Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1